# SDR SIMA20141026007

- Difficulty date: October 26, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,088 hours, 7,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: CC670392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP & STIFFENER CRACKED BETWEEN PANELS 196DR & 196DL.  R & R STRAP & STIFFENER FOR SPLICE BETWEEN PANELS 196DR & 195DL IAW AMM 51-42-13.  PERFORMED ETN-CR-53-052 ON STIFFENER.  APPLIED PROTECTIVE COATINGS TO ALL NEW PARTS IAW SRM 51-25-06 & 51-25-16.
